# SDR DXTA2022112975090

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 7,593 hours, 6,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS
- Part serial: 000772
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE ARM POSITION, THE CABIN EMERGENCY LIGHTS REMAIN ON, THEY GO OFF IN THE OFF POSITION.  REMOVED FAULTING AFT EMER BATTERY AND INSTALLED TESTED EMER BATTERY. SYSTEM IS OPS CHECKING GOOD WITH NO DEFECTS NOTED. IAW AMM 33-52-01.
